# SDR 2004FA0000290

- Difficulty date: March 15, 2004
- Submitted: March 31, 2004
- Operation: General aviation
- Aircraft: N712MA
- Make and model: Piper PA-31-350
- Aircraft serial: 317405217
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Condition: Inoperative
- Location: Magneto
- Component: Magneto
- Component part number: BL68291018
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEAK COIL, SUSPECT BREAK DOWN IN COIL.
